# SDR DALA1128699871

- Difficulty date: April 25, 2011
- Submitted: April 26, 2011
- Operation: Air carrier
- Aircraft: N780NC
- Make and model: Doug DC-9-51
- Aircraft serial: 48102
- Aircraft time: 72,571 hours, 67,115 cycles
- System (JASC): 5260 · Entrance Stairs
- Part: Frame
- Condition: Corroded
- Location: Airstair Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

E & 3 COMP AIRSTAIR DOOR LOWER INTERIOR FRAME HAS 2EA SPOTS OF CORROSION. RECEIVED AND REPLACED WITH SERVICEABLE DOOR PER SRM 51-30-1.
